Alert archive / North Dakota / Special Weather Statements in 2021

Special Weather Statement, NWS Grand Forks, ND

August 20, 2021Cass County, North Dakota

NWS Grand Forks, ND issued this special weather statement at Aug 20, 2021, 3:24 PM CDT for Cass County, North Dakota. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2021, 3:24 PM CDT (20:24 UTC)
Expired
Aug 20, 2021, 4:00 PM CDT
In force
36 min
Issued by
NWS Grand Forks, ND
Hail
0.00 in
Wind
40

County Cass County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 69 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.4 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2021-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1019 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2021-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1019 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
682 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

811 
WWUS83 KFGF 202024
SPSFGF

Special Weather Statement
National Weather Service Grand Forks ND
324 PM CDT Fri Aug 20 2021
 
NDZ039-202100-
Cass ND-
324 PM CDT Fri Aug 20 2021

...A strong thunderstorm will impact portions of northwestern Cass
County through 400 PM CDT...

At 324 PM CDT, Doppler radar was tracking a strong thunderstorm over
Buffalo, or 20 miles east of Valley City, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

This strong thunderstorm will be near...
  Buffalo around 330 PM CDT.

Other locations in the path of this storm include Absaraka, Ayr and
Erie.

This includes Interstate 94 in North Dakota between mile markers 310
and 321.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern North Dakota.

&&

LAT...LON 4677 9754 4685 9767 4715 9755 4707 9718
TIME...MOT...LOC 2024Z 208DEG 21KT 4689 9757 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

CJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this special weather statement went out at Aug 20, 1:03 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Aug 20, 1:03 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
103 PM CDT Fri Aug 20 2021

.MESOSCALE DISCUSSION...
Issued at 103 PM CDT Fri Aug 20 2021

Storms continue to track northeastward, with the bulk of the
activity pushing past the international border as expected. Primary
concern in the near term is the line of storms in northwest
Minnesota exhibiting some QLCS-like qualities. With 0-3km shear
vectors pointed perpendicular to portions of the line, this region
may be an area to watch over the next few hours for brief tornadoes.

Looking at surface analysis, the surface low has begun to deepen and
appears to be centered over central North Dakota with the cold front
draping southward just east of Bismarck, with a warm front/theta-e
gradient stretching across the central Red River Valley and turning
northward. An area of clearing clouds has begun to enter North
Dakota, destabilizing the air-mass beneath. Within this area of
clearing, a plume of modest MLCAPE (around 1500-2000 J/kg in the
south Red River Valley) has begun to filter in. Areas of cumulus are
already being seen on satellite within the south Valley with a few
showers cropping up. Notably, within the south RRV and into NE South
Dakota, showers have begun to form along what appears to be a
boundary of differential diabatic heating, fueling near surface
destabilization and creating what appears to be some sort of
boundary. Moderate effective bulk shear (35-40 knots) exists across
the area, favoring some storm organization this afternoon.

Looking at model derived soundings, hodographs appear favorable for
some tornado potential this afternoon. While not the textbook hook
hodographs typical for tornadoes, there is a low level area of
veering within the warm sector that could provide an environment for
tornado development this afternoon. On top of that, with the cold
front upstream creating pre-existing vorticity, the potential is
still on track for tornadoes. Hail and damaging winds remain a
concern as well from the strongest storms this afternoon.
Observational trends will have to be monitored to be more specific
on threat areas, but at this time most areas still remain under the
threat for severe weather this afternoon.

&&

.UPDATE...
Issued at 103 PM CDT Fri Aug 20 2021

Adjusted POPs for current radar trends, with the first round of
showers and storms lifting through the northern Red River Valley
and some more convection coming into central and southern
portions of the CWA. Sat loop shows additional development going
on in the clear spot over northeastern SD and southeastern ND.
High POPs on and off into this afternoon and evening before
tapering off later tonight as the low lifts northeastward seem
warranted.

UPDATE Issued at 1003 AM CDT Fri Aug 20 2021

First round of showers and thunderstorms moving through the
central and northern Red River Valley, with additional showers out
in the Devils Lake Basin. Some stronger cells with gusts to around
50 mph and heavy downpours possible with this first round. Next
round of thunderstorms will depend on how much clearing we get
behind the first. It does seem there will be some clouds
lingering, but there is a clear area moving through eastern SD
towards our southwestern counties. In addition, the juicy airmass
has brought ML CAPE already to 1000 J/kg, and conditions are
expected to destabilize further. There continues to be the
potential for severe later on this afternoon and evening as the
main trough moves out into the CWA.

UPDATE Issued at 710 AM CDT Fri Aug 20 2021

Thunderstorms from NE SD moving north as anticipated into SE ND
and these will move northward thru the RRV thru the morning with
additional thunderstorm activity moving north from Jamestown to
Devils Lake. This is all as expected. Will still need to watch in
case a strong storm can develop with hail potential thru the early
afternoon. Southerly 850 mb jet of 40 kts feeding the deeper
moisture northward.

No change to thinking in regards to severe/heavy rain threats. DSS
packet sent out.

&&

.SHORT TERM...(Today through Saturday)
Issued at 317 AM CDT Fri Aug 20 2021

Impacts into this evening will be thunderstorms and accompanied
pockets of very heavy rain and severe weather.

Not a lot as changed in the past 12 to 24 hours in terms of
forecast messaging. Models are locked in on track of sfc/500 mb
low but as to be expected vary a bit in regards to t-storm cluster
tracks and development of squall line late today.

500 mb low in Wyoming with south to north flow of deep layer
moisture northward into central ND. This moisture with PWATS up to
2 inches will move into E ND/RRV today with clusters of
thunderstorms moving north. Locally heavy rainfall from these
storms are expected but cores are quite small so it will be
localized.

As the 500 mb low and accompanied sfc low moves northeast toward
central ND by 00z Sat, a negatively tiled short wave trough will
move around the low and northeast through the fcst area late
afternoon and early evening. A surface boundary which is near a
Warroad to Thief River Falls to Mayville to Jamestown line will
move a bit north ahead of this feature and expected to be from
just west of Roseau to just north of Grand Forks to near
Cooperstown line. South and east of this boundary temps will warm
in the upper 70s to mid 80s despite cloud cover and dew pts will
remain near 70. MU CAPE values of 1000-1500 j/kg possible in warm
sector. The expectation is that as the short wave trough moves
northeast a line of storms will form mid afternoon from mid RRV
thru Fargo south along SD/MN border region and then quickly race
east and northeast. It is with this line of storms that a period
of severe weather is anticipated. Fcst soundings suggest best low
level shear is near the sfc boundary or just north in far NW MN
and nrn RRV but this area also lower instability. Better
instability and actually a bit better 0-6km bulk shear is over the
area from Fargo southward by 22z. Expectation is that a QLCS will
form and race northeast and east with a relatively short period of
severe weather threats including damaging wind gusts and possibly
a tornado or two from the mid and south RRV eastward. Some
guidance suggest better TOR parameters however closer to boundary
in NW MN. PWATS up to 2 inches, so extremely moist atmosphere and
storms while fast moving will likely have very high rainfall
rates which could lead to flash flooding. Focus of this could be
in a region near the RRV and east into parts of MN as the storms
form. The storms do look to diminish by 06z as they race east out
of our forecast area.

Dry slot works quickly into SE ND mid to late aftn, and works
northeast from there behind the line. So rain chances will end
pretty quickly this evening in many areas.

DVL basin and esp Towner county will be on the eastern edge of a
deformation heavy rain zone closer to the 500 mb low. Heavy
rainfall from more stratiform rain anticipated in the def zone,
which looks to be more in central and north central ND.

Saturday look windy and cool with gusts to 35 kts or higher esp
in northeastern ND.

.LONG TERM...(Saturday night through Thursday)
Issued at 317 AM CDT Fri Aug 20 2021

Overview...

A few chances for rain will be possible across the long term as a
cooler and more active weather pattern persists. The first
opportunity for rain and maybe a few storms will arrive on Sunday as
a quick moving system moves through the area. Tuesday will also see
another chance for rain, but there is much more variability with
this system at this time.

End of the weekend into next week...

The underlying conditions across the long term are expected to favor
cooler, below normal temperatures. This is supported by 850 hPa
temperatures generally in the teens and low relative H5 heights as
well. The main question mark for Sunday will be the magnitude of
return flow into the area. Current forecasted highs in the upper 60s
to mid 70s are anticipated with forecasted dewpoint temperatures
recovering into the low 60s. A resultant narrow corridor of
instability in conjunction with ample shear may be supportive of a
few strong thunderstorms Sunday afternoon into the evening.
Otherwise, rain showers will be the most likely mode of
precipitation. Rainfall totals, as a result, will vary spatially and
be locally higher with any thunderstorms that may develop. Current
ensemble guidance is indicating a 70 to 80% chance for rainfall
accumulations greater than or equal to 0.1" across eastern North
Dakota and into northwestern Minnesota.

The unsettled weather pattern is likely to persist into the week
ahead. Southwesterly flow aloft will continue to steer any embedded
shortwave systems in the general direction of the northern Plains as
a result. The next prospective shortwave and attendant rainfall
chance is then progged to arrive on Tuesday. This looks to be a much
weaker wave with less upper level support and moisture return as the
Sunday system. Thus, impacts look to be on the lower end at this
time, but will continue to monitor this system moving forward.
Otherwise, cool, below normal high temperatures in the 60s to 70s
are expected to be a mainstay throughout the remainder of the long
term period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 103 PM CDT Fri Aug 20 2021

Scattered convection across the forecast area, which will continue
to impact the airports on and off throughout the afternoon. Flight
conditions range from the lower VFR range to IFR at KDVL and KGFK.
Think that most sites will go down to MVFR during the later
afternoon and evening, with continued on and off convection. Some
visibility restrictions in the heavier rain showers. Winds will
be variable and gusting above 20 kts near the convection, but
eventually will become more steady out of the southwest, then
west, then northwest as low pressure lifts from the Dakotas into
Manitoba. Gusts above 20 kts will be possible late in the period
as the low pressure system departs. Some improvement to VFR is
possible at the end of the period on the ND side of the river.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.

MESOSCALE...Perroux
UPDATE...JR
SHORT TERM...Riddle
LONG TERM...Rick
AVIATION...JR
Hazardous weather outlook, Aug 20, 6:52 AM CDT, 8 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
652 AM CDT Fri Aug 20 2021

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-211200-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
652 AM CDT Fri Aug 20 2021

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Thunderstorms will increase in coverage through the morning and
early afternoon. A strong storm is possible with threat for small
hail. Mid to late afternoon through early evening will see a line
of thunderstorms develop to our southwest and move through the
area. These storms will be capable of producing damaging winds.
There remains the possibility of a tornado along the line of
storms. The main risk area for severe storms is south of Highway 2
and east of I-29.

Heavy rain threat does exist for all locations, as the storms
will be capable of producing high rates of rainfall in a short
time. This may enhance flash flood risk, especially in urban
areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a chance for thunderstorms Sunday afternoon and evening.
Isolated severe storm is possible in southeastern North Dakota.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible later today.

dtr

In the hours before

Special weather statement, Aug 20, 2:00 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
200 PM CDT Fri Aug 20 2021

MNZ005-006-008-009-202000-
East Marshall MN-North Beltrami MN-Roseau MN-Lake Of The Woods MN-
200 PM CDT Fri Aug 20 2021

...Strong thunderstorms will impact portions of eastern Marshall,
central Roseau, northwestern Beltrami and northwestern Lake of the
Woods Counties through 300 PM CDT...

At 159 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Malung to near Grygla. Movement was northeast
at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Malung, Roseau and Pencer around 205 PM CDT.
  Salol and Skime around 215 PM CDT.

Other locations in the path of these storms include Longworth,
Springsteel Island, Warroad, Roosevelt and Swift.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Lake of the Woods, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4935 9506 4883 9497 4818 9584 4899 9593
      4900 9591 4900 9516 4939 9515
TIME...MOT...LOC 1859Z 217DEG 32KT 4878 9569 4836 9561

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

CJ
Local storm report, Aug 20, 2:20 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
220 PM CDT FRI AUG 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     HEAVY RAIN       MOORHEAD                46.86N 96.76W
08/20/2021  M1.34 INCH       CLAY               MN   TRAINED SPOTTER

&&
Local storm report, Aug 20, 2:44 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
244 PM CDT FRI AUG 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     5 ESE HIGH LANDING      48.02N 95.71W
08/20/2021                   Pennington         MN   PUBLIC

            TIN ROOF PANEL BLOWN OFF A SHED.

&&

GGUST
Local storm report, Aug 20, 2:51 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
251 PM CDT FRI AUG 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     FUNNEL CLOUD     6 WNW ENDERLIN          46.66N 97.72W
08/20/2021                   Barnes             ND   TRAINED SPOTTER

            PERSISTENT AND LOW WALL CLOUD WITH POSSIBLE FUNNEL. PHOTO
            AND REPORT POSTED VIA SOCIAL MEDIA.

&&

GGUST
Special weather statement, Aug 20, 2:52 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
252 PM CDT Fri Aug 20 2021

MNZ005-006-009-202045-
North Beltrami MN-Roseau MN-Lake Of The Woods MN-
252 PM CDT Fri Aug 20 2021

...Strong thunderstorms will impact portions of northeastern Roseau,
northeastern Beltrami and Lake of the Woods Counties through 345 PM
CDT...

At 251 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles north of Longworth to Lower Red Lake.
Movement was northeast at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Saum around 310 PM CDT.

Other locations in the path of these storms include Shotley, Otto,
Waskish, Angle Inlet, Flag Island, Oak Island and Penasse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Upper and Lower Red Lakes and Lake of the Woods, get
out of the water and move indoors or inside a vehicle. Remember,
lightning can strike out to 10 miles from the parent thunderstorm.
If you can hear thunder, you are close enough to be struck by
lightning. Move to safe shelter now! Do not be caught on the water
in a thunderstorm.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central and northwestern Minnesota.

&&

LAT...LON 4935 9507 4937 9495 4932 9481 4918 9479
      4888 9468 4878 9469 4872 9459 4869 9443
      4801 9442 4787 9508 4900 9543 4900 9515
      4939 9515
TIME...MOT...LOC 1951Z 237DEG 27KT 4914 9539 4801 9492

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CJ
Special weather statement, Aug 20, 3:24 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
324 PM CDT Fri Aug 20 2021

NDZ039-202100-
Cass ND-
324 PM CDT Fri Aug 20 2021

...A strong thunderstorm will impact portions of northwestern Cass
County through 400 PM CDT...

At 324 PM CDT, Doppler radar was tracking a strong thunderstorm over
Buffalo, or 20 miles east of Valley City, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Buffalo around 330 PM CDT.

Other locations in the path of this storm include Absaraka, Ayr and
Erie.

This includes Interstate 94 in North Dakota between mile markers 310
and 321.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern North Dakota.

&&

LAT...LON 4677 9754 4685 9767 4715 9755 4707 9718
TIME...MOT...LOC 2024Z 208DEG 21KT 4689 9757

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CJ

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 9:47 AM CDTSpecial Weather StatementFGFGrand Forks28 min
Aug 20, 11:04 AM CDTAreal Flood AdvisoryFGFGrand Forks4 hr
Aug 20, 11:12 AM CDTSpecial Weather StatementFGFCass33 min
Aug 20, 2:43 PM CDTTornado WarningFGFBarnes, Cass47 min
Aug 20, 3:49 PM CDTSpecial Weather StatementFGFGriggs56 min
Aug 20, 4:00 PM CDTSpecial Weather StatementFGFTraill60 min
Aug 20, 4:11 PM CDTTornado WarningFGFBarnes, Griggs, Steele49 min
Aug 20, 4:13 PM CDTTornado WarningFGFCass, Traill47 min
Aug 20, 4:49 PM CDTSevere Thunderstorm WarningFGFTraill26 min
Aug 20, 4:51 PM CDTSpecial Weather StatementFGFSteele54 min
Aug 20, 5:11 PM CDTSpecial Weather StatementFGFRamsey49 min
Aug 20, 5:13 PM CDTSevere Thunderstorm Warning Considerable damage threatFGFGrand Forks, Traill39 min
Aug 20, 6:24 PM CDTSpecial Weather StatementFGFWalsh51 min
Aug 20, 12:28 PM CDTSpecial Weather StatementFGFNorman, Polk32 min
Aug 20, 1:02 PM CDTSpecial Weather StatementFGFPennington, Red Lake28 min
Aug 20, 1:09 PM CDTSevere Thunderstorm WarningFGFPennington, Polk, Red Lake51 min
Aug 20, 1:53 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Lake of the Woods, Marshall, Pennington67 min
Aug 20, 2:00 PM CDTSpecial Weather StatementFGFRoseau60 min
Aug 20, 2:52 PM CDTSpecial Weather StatementFGFLake of the Woods53 min
Aug 20, 3:31 PM CDTSpecial Weather StatementFGFGrant59 min
Aug 20, 4:12 PM CDTSpecial Weather StatementFGFWadena33 min
Aug 20, 4:19 PM CDTSpecial Weather StatementFGFBeltrami26 min
Aug 20, 4:20 PM CDTSpecial Weather StatementFGFBeltrami25 min
Aug 20, 4:22 PM CDTSpecial Weather StatementFGFClay53 min
Aug 20, 4:43 PM CDTSpecial Weather StatementFGFBeltrami32 min
Aug 20, 5:07 PM CDTSevere Thunderstorm WarningFGFOtter Tail, Wadena38 min

Nearby

Special Weather Statements in North Dakota, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.